# SDR DALA2023011800373

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 54,796 hours, 28,840 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Control Panel
- Part number: CG1151AC03
- Part serial: 1544
- Condition: Failed
- Location: Adiru
- Part time: 54,790 hours, 28,835 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO CAPTAIN'S ATTITUDE AND HEADING FAILURE.   REPLACED ADIRU CONTROL DISPLAY UNIT.
